# SDR USAA950219

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11366
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Condition: Failed
- Location: Nr 1
- Part time: 22,510 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1112 - FLIGHT RETURNED TO GATE WITH A COMPASS PROBLEM WHICH MAINTENANCE FIXED.  FLIGHT PROCEEDED AGAIN AND AFTER TAKEOFF, THE NR 1 UNIT FAILED AGAIN.  CREW DECIDED TO RETURN TO CLT.  MAINTENANCE REPLACED THE NR 1 IRU.  OPERATIONS CHECKED GOOD.  (X)
